# SDR CA190318020

- Difficulty date: March 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 505
- Engine: ARRIUS2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: ARRIUS2R
- Condition: Making Metal
- Part time: 52 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  THE SUBJECT AIRCRAFT WAS GROUNDED DUE TO ENGINE CHIP EVENT. ONE PARTICLE WAS DETECTED IN FORWARD CHIP DETECTOR. SIZE IS APPROXIMATELY 2 X 1 MM. DETECTED PARTICLE IS UNDER ANALYSIS. TOTAL TIME IS 52.5. (
